Show simple item record

dc.contributor.authorMcMullen, Curtis T.
dc.contributor.authorSullivan, Dennis P.
dc.date.accessioned2009-12-21T20:05:45Z
dc.date.issued1998
dc.identifier.citationMcMullen, Curtis T., and Dennis P. Sullivan. 1998. Quasiconformal homeomorphisms and dynamics III. The Teichmüller space of a holomorphic dynamical system. Advances in Mathematics 135(2): 351–395. Revised 2003.en_US
dc.identifier.issn0001-8708en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3446030
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherElsevieren_US
dc.relation.isversionofdoi:10.1006/aima.1998.1726en_US
dc.relation.hasversionhttp://www.math.harvard.edu/~ctm/papers/index.htmlen_US
dash.licenseLAA
dc.titleQuasiconformal Homeomorphisms and Dynamics III. The Teichmüller Space of a Holomorphic Dynamical Systemen_US
dc.typeJournal Articleen_US
dc.description.versionAuthor's Originalen_US
dc.relation.journalAdvances in Mathematics -New York-en_US
dash.depositing.authorMcMullen, Curtis T.
dc.date.available2009-12-21T20:05:45Z
dc.identifier.doi10.1006/aima.1998.1726*
dash.contributor.affiliatedMcMullen, Curtis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record